RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2016, Volume 188, Number 3, Pages 361–385 (Mi tmf9044)  

This article is cited in 6 scientific papers (total in 6 papers)

Coverings over Lax integrable equations and their nonlocal symmetries

H. Barana, I. S. Krasil'shchikb, O. I. Morozovc, P. Vojčáka

a Mathematical Institute, Silesian University in Opava, Opava, Czech Republic
b Independent University of Moscow, Moscow, Russia
c Faculty of Applied Mathematics, AGH University of Science and Technology, Kraków, Poland

Abstract: We consider the three-dimensional rdDym equation $u_{ty}=u_xu_{xy}- u_yu_{xx}$. Using the known Lax representation with a nonremovable parameter and two hierarchies of nonlocal conservation laws associated with it, we describe the algebras of nonlocal symmetries in the corresponding coverings.

Keywords: partial differential equation, three-dimensional rdDym equation, nonlocal symmetry, recursion operator

Funding Agency Grant Number
Simons Foundation
Ministry of Science and Higher Education (Poland)
The research of I. S. Krasil'shchik was supported in part by a Simons-IUM fellowship. The research of O. I. Morozov was supported by the Polish Ministry of Science and Higher Education.


DOI: https://doi.org/10.4213/tmf9044

Full text: PDF file (664 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2016, 188:3, 1273–1295

Bibliographic databases:


Citation: H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák, “Coverings over Lax integrable equations and their nonlocal symmetries”, TMF, 188:3 (2016), 361–385; Theoret. and Math. Phys., 188:3 (2016), 1273–1295

Citation in format AMSBIB
\Bibitem{BarKraMor16}
\by H.~Baran, I.~S.~Krasil'shchik, O.~I.~Morozov, P.~Voj{\v{c}}\'ak
\paper Coverings over Lax integrable equations and their nonlocal symmetries
\jour TMF
\yr 2016
\vol 188
\issue 3
\pages 361--385
\mathnet{http://mi.mathnet.ru/tmf9044}
\crossref{https://doi.org/10.4213/tmf9044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016TMP...188.1273B}
\elib{https://elibrary.ru/item.asp?id=27350079}
\transl
\jour Theoret. and Math. Phys.
\yr 2016
\vol 188
\issue 3
\pages 1273--1295
\crossref{https://doi.org/10.1134/S0040577916090014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000385628700001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84989925414}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9044
  • https://doi.org/10.4213/tmf9044
  • http://mi.mathnet.ru/eng/tmf/v188/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Krasil'shchik, A. Sergyeyev, O. I. Morozov, “Infinitely many nonlocal conservation laws for the ABC equation with
      $$A+B+C\ne 0$$
      ”, Calc. Var. Partial Differ. Equ., 55:5 (2016), 123, 12 pp.  crossref  mathscinet  zmath  isi  scopus
    2. O. I. Morozov, M. V. Pavlov, “Backlund transformations between four Lax-integrable 3D equations”, J. Nonlinear Math. Phys., 24:4 (2017), 465–468  crossref  mathscinet  isi  scopus
    3. A. Lelito, O. I. Morozov, “Nonlocal symmetries of Plebański's second heavenly equation”, J. Nonlinear Math. Phys., 25:2 (2018), 188–197  crossref  mathscinet  isi
    4. A. Lelito, O. I. Morozov, “Three-component nonlocal conservation laws for Lax-integrable 3D partial differential equations”, J. Geom. Phys., 131 (2018), 89–100  crossref  mathscinet  zmath  isi  scopus
    5. H. Baran, I. S. Krasil'shchik, O. I. Morozov, P. Vojčák, “Nonlocal symmetries of integrable linearly degenerate equations: A comparative study”, Theoret. and Math. Phys., 196:2 (2018), 1089–1110  mathnet  crossref  crossref  adsnasa  isi  elib
    6. Morozov O.I., “Lax Representations With Non-Removable Parameters and Integrable Hierarchies of Pdes Via Exotic Cohomology of Symmetry Algebras”, J. Geom. Phys., 143 (2019), 150–163  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:261
    Full text:36
    References:32
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020